# SDR AALA201712119047

- Difficulty date: December 8, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 54,467 hours, 24,363 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Shock Absorber
- Part number: D23592020
- Part serial: L1773
- Condition: Faulty
- Location: Mlg
- Part time: 54,467 hours, 24,363 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT-MCO RETURNED CLT ACCOUNT LANDING GEAR INDICATION. EMERGENCY DECLARED. LANDED OVERWEIGHT WITHOUT INCIDENT. AIRCRAFT REMOVED FROM SERVICE. REPLACED NLG SHOCK ABSORBER PER AMM. SWUNG GEAR, OP CHECKS GOOD.
